Comptes Rendus
Mathematical analysis/Dynamical systems
Fully oscillating sequences and weighted multiple ergodic limit
Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 866-870.

We prove that fully oscillating sequences are orthogonal to multiple ergodic realizations of affine maps of zero entropy on compact Abelian groups. It is more than what Sarnak's conjecture requires for these dynamical systems.

Nous montrons que les suites pleinement oscillantes sont orthogonales aux réalisations d'une application affine d'entropie nulle sur un groupe abélien compact. Ceci est plus que ce que demande la conjecture de Sarnak à ces systèmes dynamiques.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2017.07.008
Aihua Fan 1, 2

1 LAMFA, UMR 7352 CNRS, Université de Picardie, 33, rue Saint-Leu, 80039 Amiens, France
2 School of Mathematics and Statistics, Huazhong Normal University, Wuhan 430079, China
@article{CRMATH_2017__355_8_866_0,
     author = {Aihua Fan},
     title = {Fully oscillating sequences and weighted multiple ergodic limit},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {866--870},
     publisher = {Elsevier},
     volume = {355},
     number = {8},
     year = {2017},
     doi = {10.1016/j.crma.2017.07.008},
     language = {en},
}
TY  - JOUR
AU  - Aihua Fan
TI  - Fully oscillating sequences and weighted multiple ergodic limit
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 866
EP  - 870
VL  - 355
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2017.07.008
LA  - en
ID  - CRMATH_2017__355_8_866_0
ER  - 
%0 Journal Article
%A Aihua Fan
%T Fully oscillating sequences and weighted multiple ergodic limit
%J Comptes Rendus. Mathématique
%D 2017
%P 866-870
%V 355
%N 8
%I Elsevier
%R 10.1016/j.crma.2017.07.008
%G en
%F CRMATH_2017__355_8_866_0
Aihua Fan. Fully oscillating sequences and weighted multiple ergodic limit. Comptes Rendus. Mathématique, Volume 355 (2017) no. 8, pp. 866-870. doi : 10.1016/j.crma.2017.07.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2017.07.008/

[1] E.H. El Abdalaoui; M. Lemańczyk; T. de la Rue Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals, Int. Math. Res. Not., Volume 2017 (2017) no. 14, pp. 4350-4368

[2] E.H. El Abdalaoui; S. Kasjan; M. Lemańczyk 0–1 sequences of the Thue–Morse type and Sarnak's conjecture, Proc. Amer. Math. Soc., Volume 144 (2016) no. 1, pp. 161-176

[3] S. Akiyama, Y.P. Jiang, Higher order oscillation and uniform distribution, preprint.

[4] N. Aoki Topological entropy of distal affine transformations on compact abelian groups, J. Math. Soc. Jpn., Volume 23 (1971), pp. 11-17

[5] H. Davenport On some infinite series involving arithmetical functions (II), Q. J. Math., Volume 8 (1937), pp. 313-320

[6] T. Downarowicz; E. Glasner Isomorphic extensions and applications, Topol. Methods Nonlinear Anal., Volume 48 (2016) no. 1, pp. 321-338

[7] A.H. Fan, Oscillating sequences of higher orders and topological systems of quasi-discrete spectrum, preprint.

[8] A.H. Fan; Y.P. Jiang Oscillating sequences, minimal mean attractability and minimal mean-Lyapunov stability (Ergod. Theory Dyn. Syst. doi:) | DOI

[9] S. Ferenzi, J. Kulaga-Przymus, M. Lemańczyk, C. Mauduit, Substitutions and Möbius disjointness, preprint, 2015.

[10] F. Hahn; W. Parry Minimal dynamical systems with quasi-discrete spectrum, J. Lond. Math. Soc., Volume 40 (1965), pp. 309-323

[11] H. Hoare; W. Parry Affine transformations with quasi-discrete spectrum (I), J. Lond. Math. Soc., Volume 41 (1966), pp. 88-96

[12] H. Hoare; W. Parry Affine transformations with quasi-discrete spectrum (II), J. Lond. Math. Soc., Volume 41 (1966), pp. 529-530

[13] L.G. Hua Additive Theory of Prime Numbers, Transl. Math. Monogr., vol. 13, American Mathematical Society, Providence, RI, USA, 1966

[14] W. Huang, Z. Lian, S. Shao, X. Ye, Sequences from zero entropy noncommutative toral automorphisms and Sarnak conjecture, preprint.

[15] W. Huang, Z.R. Wang, G.H. Zhang, Möbius disjointness for topological models of ergodic systems with discrete spectrum, preprint.

[16] J. Konieczny, Gowers norms for the Thue–Morse and Rudin–Schapiro sequences, preprint.

[17] J. Kulaga-Przymus; M. Lemańczyk The Möbius function and continuous extensions of rotations, Monatshefte Math., Volume 178 (2015) no. 4, pp. 553-582

[18] J.Y. Liu; P. Sarnak The Möbius function and distal flows, Duke Math. J., Volume 164 (2015) no. 7, pp. 1353-1399

[19] P. Sarnak Three Lectures on the Möbius Function, Randomness and Dynamics, IAS Lect. Notes, 2009 http://publications.ias.edu/sites/default/files/MobiusFunctionsLectures(2).pdf

[20] P. Sarnak Möbius randomness and dynamics, Not. S. Afr. Math. Soc., Volume 43 (2012), pp. 89-97

[21] R.X. Shi, Equivalent definitions of oscillating sequences of higher orders, preprint.

[22] T. Tao Higher Order Fourier Analysis, Grad. Stud. Math., vol. 142, American Mathematical Society, Providence, RI, USA, 2012

[23] Z.R. Wang, Möbius disjointness for analytic skew products, preprint.

Cited by Sources:

Comments - Policy